Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 383248, 14 pages
http://dx.doi.org/10.1155/2012/383248
Research Article

Genetic Algorithm Optimized CCEM for Complex Topology

College of Information Science and Engineering, Shenyang Ligong University, Shenyang 110168, China

Received 13 July 2011; Accepted 12 October 2011

Academic Editor: J. Jiang

Copyright © 2012 Ye Xu and Zhuo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ye Xu and Zhuo Wang, “Genetic Algorithm Optimized CCEM for Complex Topology,” Mathematical Problems in Engineering, vol. 2012, Article ID 383248, 14 pages, 2012. https://doi.org/10.1155/2012/383248.